# SDR IPXA2023032892357

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: A5341076521700
- Part serial: NSN
- Condition: Cracked
- Location: Aft Pit/Fwd Blkh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CAFT PIT FWD BULKHEAD STIFFENER P/N A5341076521700 IS CRACKED.REMOVED AND REPLACED STIFFENER IAW SRM 51-40-21.
